# SDR CA030107014

- Difficulty date: December 20, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Beech B200C
- Aircraft time: 20,021 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Noisy
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER HAVING PROBLEMS WITH A LOW TIME ACTUATORS ON TWO OTHER AIRCRAFT, WE DECIDED TO CHECK ALL ACTUATOR THAT WERE OVERHAULED BY THAT SUPPLIER.DURING SPECIAL INSPECTION OF THIS ACTUATOR, WE FOUND THAT THE LANDING GEAR ACTUATOR WAS SQUEALING DURING GEAR EXTENSION. THE ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
